Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 35, NWS Milwaukee, WI

March 29, 2017

NWS Milwaukee, WI issued this small craft advisory at Mar 29, 2017, 4:05 AM CDT. It took effect at Mar 29, 2017, 8:38 PM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2017, 4:05 AM CDT (09:05 UTC)
In effect from
Mar 29, 2017, 8:38 PM CDT
Expired
Apr 1, 2017, 12:00 AM CDT
In force
51 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

046 
WHUS73 KMKX 290905
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CDT WED MAR 29 2017

...FOGGY INTO MID-MORNING WITH GUSTY WINDS AND HIGH WAVES
DEVELOPING THIS EVENING...

.DENSE FOG WILL LIKELY CONTINUE INTO MID-MORNING...ESPECIALLY FOR
AREAS SOUTH OF PORT WASHINGTON. 

GUSTY WINDS AND HIGH WAVES WILL DEVELOP THIS EVENING INTO
TONIGHT...THEN PERSIST INTO FRIDAY NIGHT AS LOW PRESSURE MOVES
THROUGH THE REGION.

LMZ645-646-291715-
/O.CON.KMKX.MF.Y.0009.000000T0000Z-170329T1400Z/
/O.NEW.KMKX.SC.Y.0035.170330T0300Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CDT WED MAR 29 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT SATURDAY. 

* VISIBILITY: LESS THAN ONE MILE THROUGH ABOUT MID MORNING. 

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30
  KNOTS THIS EVENING AND OVERNIGHT. WINDS WILL BECOME NORTH TO
  NORTHEAST BY FRIDAY MORNING.

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT AND 6 TO 8 FEET ON
  THURSDAY. WAVES OF 4 TO 6 FEET ARE EXPECTED THURSDAY NIGHT INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-291715-
/O.CON.KMKX.MF.Y.0009.000000T0000Z-170329T1400Z/
/O.NEW.KMKX.SC.Y.0035.170330T0700Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
405 AM CDT WED MAR 29 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 4 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO
4 AM CDT SATURDAY. 

* VISIBILITY: LESS THAN ONE MILE THROUGH ABOUT MID
  MORNING...ESPECIALLY SOUTH OF PORT WASHINGTON.

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 KNOTS
  TONIGHT. WINDS WILL BECOME NORTH TO NORTHEAST BY FRIDAY 
  MORNING.

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET ON
  THURSDAY. WAVES OF 4 TO 6 FEET ARE EXPECTED THURSDAY NIGHT INTO
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
12 follow-up statements
716 
WHUS73 KMKX 291505
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 AM CDT WED MAR 29 2017

...GUSTY WINDS AND HIGH WAVES DEVELOPING THIS EVENING...

.GUSTY WINDS AND HIGH WAVES WILL DEVELOP THIS EVENING INTO 
TONIGHT...THEN PERSIST INTO FRIDAY NIGHT AS LOW PRESSURE MOVES 
THROUGH THE REGION.

LMZ645-646-292315-
/O.CON.KMKX.SC.Y.0035.170330T0300Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1005 AM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT SATURDAY...

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 TO 
  30 KNOTS THIS EVENING AND OVERNIGHT. WINDS WILL BECOME NORTH 
  TO NORTHEAST BY FRIDAY MORNING. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT AND 6 TO 8 FEET ON 
  THURSDAY. WAVES OF 4 TO 6 FEET ARE EXPECTED THURSDAY NIGHT 
  INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-292315-
/O.CON.KMKX.SC.Y.0035.170330T0700Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1005 AM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO
4 AM CDT SATURDAY...

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 
  KNOTS TONIGHT. WINDS WILL BECOME NORTH TO NORTHEAST BY FRIDAY 
  MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET ON 
  THURSDAY. WAVES OF 4 TO 6 FEET ARE EXPECTED THURSDAY NIGHT 
  INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
662 
WHUS73 KMKX 291959
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT WED MAR 29 2017

...GUSTY WINDS AND HIGH WAVES DEVELOPING THIS EVENING...

.GUSTY WINDS AND HIGH WAVES WILL DEVELOP THIS EVENING INTO
TONIGHT...THEN PERSIST INTO FRIDAY NIGHT AS LOW PRESSURE MOVES
THROUGH THE REGION.

LMZ645-646-300400-
/O.CON.KMKX.SC.Y.0035.170330T0300Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT SATURDAY...

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 TO 
  30 KNOTS THIS EVENING AND OVERNIGHT. WINDS WILL BECOME NORTH 
  TO NORTHEAST BY FRIDAY MORNING. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT AND 6 TO 8 FEET ON
  THURSDAY. WAVES OF 5 TO 7 FEET ARE EXPECTED THURSDAY NIGHT INTO
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-300400-
/O.CON.KMKX.SC.Y.0035.170330T0700Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
259 PM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO
4 AM CDT SATURDAY...

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 
  KNOTS TONIGHT. WINDS WILL BECOME NORTH TO NORTHEAST BY FRIDAY 
  MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 6 TO 8 FEET ON
  THURSDAY. WAVES OF 5 TO 7 FEET ARE EXPECTED THURSDAY NIGHT INTO
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
954 
WHUS73 KMKX 300138
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CDT WED MAR 29 2017

...GUSTY WINDS AND HIGH WAVES DEVELOPING THIS EVENING...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO FRIDAY NIGHT AS LOW
PRESSURE MOVES THROUGH THE REGION.

LMZ645-646-300945-
/O.EXT.KMKX.SC.Y.0035.170330T0138Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
838 PM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT
SATURDAY. 

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS 
  WILL BECOME NORTH TO NORTHEAST BY FRIDAY MORNING. 

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT AND 6 TO 8 FEET ON 
  THURSDAY. WAVES OF 5 TO 7 FEET ARE EXPECTED THURSDAY NIGHT 
  INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-300945-
/O.EXT.KMKX.SC.Y.0035.170330T0500Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
838 PM CDT WED MAR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
4 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 AM CDT SATURDAY. 

* WINDS: EAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 
  KNOTS TONIGHT. WINDS WILL BECOME NORTH TO NORTHEAST BY FRIDAY 
  MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 6 TO 8 FEET ON 
  THURSDAY. WAVES OF 5 TO 7 FEET ARE EXPECTED THURSDAY NIGHT 
  INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
585 
WHUS73 KMKX 300835
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT THU MAR 30 2017

...GUSTY WINDS AND HIGH WAVES TODAY AND FRIDAY...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO FRIDAY NIGHT AS LOW
PRESSURE MOVES THROUGH THE REGION.

LMZ645-646-301645-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 AM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS
  WILL BECOME NORTH TO NORTHEAST BY EARLY FRIDAY MORNING. 

* WAVES: 6 TO 8 FEET TODAY SUBSIDING TO 4 TO 6 FEET THIS EVENING
  INTO TONIGHT...AND THEN BUILDING BACK TO 5 TO 7 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-301645-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
335 AM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS
  WILL BECOME NORTH TO NORTHEAST BY EARLY FRIDAY MORNING. 

* WAVES: 5 TO 7 FEET TODAY SUBSIDING TO 4 TO 6 FEET THIS EVENING
  INTO TONIGHT...AND THEN BUILDING BACK TO 5 TO 7 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
428 
WHUS73 KMKX 301434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT THU MAR 30 2017

...GUSTY WINDS AND HIGH WAVES TODAY AND FRIDAY...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO FRIDAY NIGHT AS LOW
PRESSURE MOVES THROUGH THE REGION.

LMZ645-646-302245-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS 
  WILL BECOME NORTH TO NORTHEAST BY EARLY FRIDAY MORNING. 

* WAVES: 6 TO 8 FEET TODAY SUBSIDING TO 4 TO 6 FEET THIS EVENING 
  INTO TONIGHT...AND THEN BUILDING BACK TO 5 TO 7 FEET ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-302245-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
934 AM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS 
  WILL BECOME NORTH TO NORTHEAST BY EARLY FRIDAY MORNING. 

* WAVES: 5 TO 7 FEET TODAY SUBSIDING TO 4 TO 6 FEET THIS EVENING 
  INTO TONIGHT...AND THEN BUILDING BACK TO 5 TO 7 FEET ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
185 
WHUS73 KMKX 302000
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT THU MAR 30 2017

...GUSTY WINDS AND HIGH WAVES INTO FRIDAY...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO FRIDAY NIGHT AS LOW
PRESSURE MOVES THROUGH THE REGION.

LMZ645-646-310400-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

 * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS OF 25 TO 30 KNOTS.
   WINDS VEER NORTH TONIGHT INTO FRIDAY. 

 * WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-310400-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
300 PM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. WINDS 
  WILL BECOME NORTH TO NORTHEAST BY EARLY FRIDAY MORNING. 

* WAVES: 5 TO 7 FEET TODAY SUBSIDING TO 4 TO 6 FEET THIS EVENING 
  INTO TONIGHT...AND THEN BUILDING BACK TO 5 TO 7 FEET ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
351 
WHUS73 KMKX 310158
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT THU MAR 30 2017

...GUSTY WINDS AND HIGH WAVES INTO FRIDAY NIGHT...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO FRIDAY NIGHT AS LOW
PRESSURE MOVES SLOWLY THROUGH THE REGION.

LMZ645-646-311000-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. 

* WAVES: 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-311000-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
858 PM CDT THU MAR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. 
 
* WAVES: 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
290 
WHUS73 KMKX 310828
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT FRI MAR 31 2017

...GUSTY WINDS AND HIGH WAVES INTO TONIGHT...

.GUSTY WINDS AND HIGH WAVES WILL PERSIST INTO TONIGHT AS LOW 
PRESSURE SLOWLY EXITS THE REGION.

LMZ645-646-311630-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS.
  WINDS WILL EASE THIS EVENING AND OVERNIGHT.

* WAVES: 5 TO 7 FEET THROUGH THE DAY TODAY THEN SLOWLY SUBSIDING
  TO 2 TO 4 FEET BY LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-311630-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
328 AM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS.
  WINDS WILL EASE THIS EVENING AND OVERNIGHT.

* WAVES: 5 TO 7 FEET THROUGH THE DAY TODAY THEN SLOWLY SUBSIDING
  TO 2 TO 4 FEET BY LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
310 
WHUS73 KMKX 311428
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT FRI MAR 31 2017

...BRISK NORTH WINDS AND HIGH WAVES INTO TONIGHT...

.BRISK NORTH WINDS AND HIGH WAVES WILL PERSIST TODAY...SUBSIDING 
DURING THE EVENING. 

LMZ644>646-312230-
/O.EXT.KMKX.SC.Y.0035.000000T0000Z-170401T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL 
  EASE THIS EVENING. 

* WAVES: 4 TO 7 FEET THEN SLOWLY SUBSIDING TO 2 TO 4 FEET BY LATE
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-312230-
/O.EXT.KMKX.SC.Y.0035.000000T0000Z-170401T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
928 AM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL
  EASE BY EARLY THIS EVENING. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
786 
WHUS73 KMKX 312003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT FRI MAR 31 2017

...BRISK NORTH WINDS AND HIGH WAVES SUBSIDING THIS EVENING...

.BRISK NORTH WINDS AND HIGH WAVES WILL SUBSIDE DURING THE EVENING
HOURS AS LOW PRESSURE MOVES AWAY AND HIGH PRESSURE APPROACHES FROM
THE WEST. 

LMZ644>646-010415-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
303 PM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS INTO
  THE EARLY EVENING...THEN GRADUALLY DIMINISHING. 

* WAVES: 5 TO 7 FEET THEN SLOWLY SUBSIDING TO 3 TO 4 FEET BY
  MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-010000-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
303 PM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL 
  EASE BY EARLY THIS EVENING. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET EARLY THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
431 
WHUS73 KMKX 312345
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT FRI MAR 31 2017

...BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE TO SUBSIDE
THROUGH THE EVENING...

.BRISK NORTH WINDS AND HIGH WAVES WILL CONTINUE TO SUBSIDE DURING
THE EVENING AS LOW PRESSURE MOVES FARTHER AWAY FROM THE REGION...AND
HIGH PRESSURE APPROACHES FROM THE WEST.

LMZ643-010045-
/O.EXP.KMKX.SC.Y.0035.000000T0000Z-170401T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
645 PM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

$$

LMZ644>646-010500-
/O.CON.KMKX.SC.Y.0035.000000T0000Z-170401T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
645 PM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTH 10 TO 20 KNOTS WITH LINGERING GUSTS TO 25 KNOTS
  INTO THE EVENING...THEN GRADUALLY DIMINISHING. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
115 
WHUS73 KMKX 010441
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1141 PM CDT FRI MAR 31 2017

...WINDS AND WAVES CONTINUE TO SUBSIDE...

.WINDS HAVE DECREASED TO 5 TO 15 KNOTS AND HAVE BACKED TO THE
NORTH TO NORTHWEST. THIS HAS ALLOWED WAVE HEIGHTS TO SUBSIDE TO
LESS THAN 5 FEET. HENCE THE SMALL CRAFT ADVISORY WILL BE ALLOWED
TO EXPIRE AT MIDNIGHT. 

LMZ644>646-010545-
/O.EXP.KMKX.SC.Y.0035.000000T0000Z-170401T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1141 PM CDT FRI MAR 31 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:26 AM CDT, 39 minutes earlier.

Area forecast discussion, Mar 29, 3:26 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
326 AM CDT Wed Mar 29 2017

.SHORT TERM...

Today and tonight...forecast confidence is medium to high:

Extended the Dense Fog Advisory farther west per latest satellite
and obs. May need to eventually include the last row of western
counties if this area of fog keeps going. Still looks like daytime
mixing should bring an end to the dense fog by mid-morning, so no
change to the expiration time of the advisory.

High clouds will continue to push in from the west this
morning...with cloud bases gradually lowering into the afternoon as
deeper moisture arrives ahead of approaching low pressure. Tricky
temps today given the current fog/stratus in the area and
approaching clouds. Stuck close to a blend of model temps due to the
uncertainty.

Rain is expected to arrive in the west by late this afternoon,
spreading east across the forecast area this evening and continuing
overnight. The rain is still expected to mix with or changeover to
snow in the north. Models have been trending north with this system
the last 24-36 hours though, which has resulted in somewhat lighter
amounts this forecast. Temperatures will be borderline through this
event, so accumulations will struggle where it does snow.

.LONG TERM...

THURSDAY AND FRIDAY... Foorecast confidence is medium.

The weakening upper low and surface low will track across Illinois
through tonight. Rounds of light rain are expected across southern
WI Thu and Thu night as waves of vorticity and frontogenesis spraed
through the area. Brisk east winds and precip will keep temperatures
raw, with highs Thu in the upper 30s and lows Thu night in the lower
to mid 30s.

There is a chance for some snow to be mixed into the rain early Thu
morning, but temps will warm above freezing rather quickly as the
low gets closer.

Drizzle or light rain is expected to linger all the way through
Friday.

SATURDAY... Forecast confidence is high.

Drier air with high pressure building into the region on Saturday
will help to scour out the clouds a little. Highs should return to
the 50s inland from the lake.

SUNDAY THROUGH TUESDAY... Forecast confidence is medium.

Another upper low will track from the southern Plains through the
mid Mississippi River Valley over the weekend. The rain with this
system is expected to remain primarily south of the WI/IL border,
but may clip southern WI Mon into Tuesday. Precip type should be all
rain.

&&

.AVIATION(06Z TAFS)...

Fog and low clouds will continue to drift westward across southern
Wisconsin early this morning. Improving conditions are expected by
mid morning on Wednesday with VFR CIGS/VSBYS returning for a time.

Lower MVFR CIGS will stream back in by evening ahead of advancing
low pressure. Precipitation will overspread the area during the
evening. It should remain rain along the WI/IL state line, but
become mixed with or change over to snow for a time north of
Milwaukee and Madison.

&&

.MARINE...

Dense fog is likely to continue into mid-morning, so will leave the
advisory as is for now.

Gusty winds and higher waves are likely from this evening into
Friday night as low pressure moves through the region. Have decided
to issue a Small Craft Advisory for this period.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 9 AM CDT this morning for WIZ052-
     058>060-063>066-068>072.

LM...Dense Fog Advisory until 9 AM CDT this morning for LMZ643>646.

     Small Craft Advisory from 10 PM this evening to 4 AM CDT
     Saturday for LMZ645-646.

     Small Craft Advisory from 2 AM Thursday to 4 AM CDT Saturday for
     LMZ643-644.

&&

Today/Tonight and Aviation/Marine...DDV
Thursday through Tuesday...Cronce
Hazardous weather outlook, Mar 29, 3:44 AM CDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
344 AM CDT Wed Mar 29 2017

WIZ046-047-051-052-056>060-062>072-300845-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
344 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

A dense fog advisory is in effect for southeast Wisconsin and
portions of south central Wisconsin until mid morning. Expect
visibility of a quarter mile or less.

Low pressure tracking through Illinois will bring mixed
precipitation to southern Wisconsin tonight into Thursday morning.
A couple inches of snow will be possible from Sheboygan County
west to Marquette County, which could impact the Thursday morning
commute. Areas south of this line will see all rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-300845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
344 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A marine dense fog advisory is in effect through mid morning.
Expect widespread visibilities less than 1 mile in fog.

Increasing gusty easterly winds will build high waves overnight. A
small craft advisory goes into effect late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Brisk east to northeast winds will build high waves through
Friday night. A Small Craft Advisory is in effect.

Cronce

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.